Corvinus
Corvinus

A Dalang, Morton, Willinger tétel (On the theorem of Dalang-Morton-Willinger)

Medvegyev, Péter (2006) A Dalang, Morton, Willinger tétel (On the theorem of Dalang-Morton-Willinger). Szigma, 37 (1-2). pp. 33-45.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
482kB

Abstract

In the article we shortly discuss the proof of the theorem of Dalang-Morton-Willinger. We show that the proof of the theorem depends on some interesting general properties of the stochastic convergence.

Item Type:Article
Subjects:Mathematics, Econometrics
ID Code:607
Deposited By: Ádám Hoffmann
Deposited On:18 Apr 2012 14:46
Last Modified:03 Jul 2012 01:27

Repository Staff Only: item control page